# SDR 20000810SH003

- Difficulty date: March 9, 2000
- Submitted: August 10, 2000
- Operation: General aviation
- Aircraft: N504MP
- Make and model: Hughes 369E
- Aircraft serial: O523E
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 369D2161531
- Part serial: 0099991489
- Condition: Cracked
- Location: Tail Rotor
- Part time: 5,700 hours
- Component: Tail Rotor Blade
- Component part number: 4BLADE
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED BLADE WAS FOUND ON POST-FLIGHT AFTER THE PILOT FELT AN IN-FLIGHT VIBRATION.  THE TAIL ROTOR BLADE WAS CRACKED FROM THE INBOARD ROOT FITTING, 1.5 INCHES LONG WITH A 90-DEGREE TURN FOR ANOTHER .5 INCH.  (X)
